# SDR FDEA201812173527

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 79,997 hours, 15,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND R1 DOOR SLIDE PTT BUTTON  INOP. RELAMPED AND NO HELP. RELEASED FOR SERVICE PER MEL : 25-61-02. REPLACED BATTERIES NO HELP.  REMOVED AND REPLACE PTT SWITCH REF AMM 25-61-04. OP CHECKS GOOD.
